Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Using trojan condoms, dorex condoms. Erection time decreased. Why?

My boyfriend and I typically use Trojan condoms, and we started using Durex condoms the last 2 times and both times he hasn't been able to keep his erection longer then a few minutes. Is it because we we switched condom brands? We've never had problems with sex before. Also, I should mention that we hav sex 4-6 days a week sometimes twice a day
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no relationship between a particular brand of condoms and erection, however there is a different in the sexual sensation or pleasure between condoms. I think it would be in your boyfriend's best interest to consult with a sexologist or a qualified psychiatrist who can give you the right medications to help with erectile dysfunction. I hope this helps. Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor